# SDR IXXA20240426027

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 117,654 hours, 23,108 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SF15141T4879
- Condition: Leaking
- Location: Cockpit Window
- Part time: 117,654 hours, 23,108 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT CREW REPORTED, LOUD SQUEAL COMING FROM CAPTAIN'S WINDOW WHILE THE AIRCRAFT WAS PRESSURIZED. NUMBER 2 LEFT WINDOW SEAL REMOVED AND REPLACED PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 56-11-11. LEAK CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
